# SDR 20001227SH007

- Difficulty date: November 19, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N6772W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820899
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Nr 4 Cylinder
- Part time: 601 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

STUDENT PILOT SOLD X-C - ENGINE FAILURE.  LANDED SAFELY IN FIELD.  NR 4 CYLINDER EXHAUST VALVE STEM FOUND BROKEN NEXT TO VALVE FACE.  PISTON PIN PLUG ALSO FOUND WORN APPROXIMATELY .050 INCH.  (X)
